# SDR CA131216016

- Difficulty date: December 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 10,657 hours
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Frame
- Part number: 204011307105
- Condition: Cracked
- Part time: 9,889 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE SCHEDULED MAINTENANCE WAS CARRIED OUT ON THE STABILIZER BAR, THE CENTER FRAME WHICH HAS 111.3 HRS REMAINING TO IT`S SCHEDULED RETIREMENT LIFE OF 10,000 HOURS, IT WAS DISCOVERED TO HAVE A CRACK APPROXIMATELY .7500" AROUND THE RADIUS OF THE BEARING SET RETAINING LIP WHERE PN 204-011-310-001 BEARING SET SEATS.
